# SDR ASOA2013100709162

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 449.85 ON LBL 36.00 THE FLOOR SUPPORT IS CORRODED.  COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV C.
